# SDR SIMA2020042218007

- Difficulty date: March 18, 2020
- Submitted: April 22, 2020
- Operation: Air carrier
- Aircraft: N857AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145752
- Aircraft time: 31,937 hours, 28,723 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHERRY MAX FOUND ON SKIN AT FR 28 AND STR 17 LH.-C/A-PAINT STRIPPED SKIN AT FR 28 AND STR 17 L/H AS PER 51-21-01. AIR CONDITIONING DUCTS BETWEEN WINDOW L/H #4-5 REMOVED FOR ACDCESS IAW AMM 21-20-04. BUSHING FABRICATED IAW ETD 2020-145-014213 AND SRM 51-10-07 (FREEZE PLUG). L/H FUSELAGE SKIN AT FRAME #28 AND STRINGER #17, REPAIRED IAW ETD 2020-145-014213. PAINT COVER AS WC 53-2366 ITEM #12 REPAIR ADDED TO ADL #8570083. AIR CONDITIONING DUCTS BTW WINDOW L/H #4, 5, INSTALLED IAW AMM 21-20-04.
